# SDR AALA20120214AFW01

- Difficulty date: February 10, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Aircraft time: 98,583 hours, 16,053 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Debonded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 8 SLAT AT INBOARD END, JUST OUTBOARD OF RIGHT PYLON DISBONDED.  INSTALLED DOUBLER PER SRM 51-70-10.
